# SDR 96ZZZX4667

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 117884141
- Condition: Defective
- Location: Yaw/Csas
- Part time: 68 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW/CSAS OSCILLATES LEFT TO RIGHT ON GROUND AND IN-FLIGHT.
